Alert archive / Michigan / River Flood Warnings in 2011
River Flood Warning 13, NWS Detroit, MI
NWS Detroit, MI issued this river flood warning at Apr 28, 2011, 10:52 AM EDT for Macomb County, Michigan. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 28, 2011, 10:52 AM EDT (14:52 UTC)
- Expired
- Apr 28, 2011, 5:39 PM EDT
- In force
- 7 hr
- Issued by
- NWS Detroit, MI
- Flood severity
- Moderate
County Macomb County, MI
The radar
The Detroit radar (KDTX), 46 km from the middle of the area, began a volume at 14:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Clinton River near Clinton Township (FSRM4).
- Action stage
- 14 ft
- Minor stage
- 16 ft
- Moderate stage
- 17 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04164000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
378 WGUS43 KDTX 281452 FLWDTX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1052 AM EDT THU APR 28 2011 ...THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING IN SOUTHEAST MICHIGAN... CLINTON RIVER .RAINFALL OF UP TO TWO INCHES HAS CAUSED THE SIGNIFICANT RISE IN THE RIVER. NO SIGNIFICANT RAINFALL IS EXPECTED OVER THE NEXT SEVERAL DAYS. MIC099-282252- /O.NEW.KDTX.FL.W.0013.110428T1452Z-110429T1547Z/ /FSRM4.2.ER.110428T1220Z.110429T0000Z.110429T0947Z.NO/ 1052 AM EDT THU APR 28 2011 CLINTON RIVER IN STERLING HEIGHTS AND CLINTON TOWNSHIP.. * FROM NOW UNTIL FURTHER NOTICE. * AT 10 AM THURSDAY THE STAGE IS 16.8 FEET AND RISING. * FLOOD STAGE IS 16.0 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST WITH A CREST OF AROUND 17.0 FEET THIS EVENING. $$
1 follow-up statement
254
WGUS83 KDTX 282139
FLSDTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
539 PM EDT THU APR 28 2011
...THE FLOOD WARNING HAS BEEN DISCONTINUED FOR THE FOLLOWING...
CLINTON RIVER
.RAINFALL OF UP TO TWO INCHES HAS CAUSED THE SIGNIFICANT RISE
IN THE CLINTON RIVER. THE MAIN BRANCH CLINTON RIVER HAS
FALLEN BELOW FLOOD STAGE IN STERLING HEIGHTS HOWEVER...
FLOODING WILL CONTINUE TO OCCUR ON THE MIDDLE BRANCH CLINTON
RIVER OVERNIGHT IN CLINTON AND MACOMB TOWNSHIPS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...TURN AROUND DONT DROWN.
&&
MIC099-282209-
/X.CAN.KDTX.FL.W.0013.000000T0000Z-110429T1547Z/
/FSRM4.1.ER.110428T1220Z.110428T1415Z.110428T1903Z.NO/
539 PM EDT THU APR 28 2011
FLOOD WARNING DISCONTINUED FOR
CLINTON RIVER IN STERLING HEIGHTS AND CLINTON TOWNSHIP..
* AT 5 PM THURSDAY THE STAGE IS 15.7 FEET AND FALLING.
* FLOOD STAGE IS 16.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 3 PM THURSDAY AND WILL CONTINUE
TO FALL...THEREFORE...THE WARNING HAS BEEN CANCELLED.
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this river flood warning went out at Apr 28, 7:38 AM EDT, 3 hours 14 minutes earlier.
Area forecast discussion, Apr 28, 7:38 AM EDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
738 AM EDT THU APR 28 2011
.AVIATION...
A COMPACT AND POWERFUL LOW PRESSURE SYSTEM WILL CONTINUE TO EXIT THE
GREAT LAKES THROUGH QUEBEC TODAY. AS IT DOES, IT WILL MAINTAIN
WESTERLY WINDS GUSTING TO 30 KNOTS THROUGH THE AFTERNOON. HOWEVER,
THE RAIN WILL END AND HELP IMPROVE CEILING AND VISIBILITY TO VFR
THAT WILL LAST INTO THIS EVENING. A SECONDARY SURGE OF COLDER AIR IS
THEN EXPECTED TO MOVE THROUGH SE MICHIGAN TONIGHT AND RETURN
CONDITIONS TO MVFR BUT WITH LIGHTER WINDS, EVENTUALLY FALLING TO IFR
CEILING AND MVFR VISIBILITY WITH A BIT MORE RAIN AND DRIZZLE
AFTER MIDNIGHT THROUGH SUNRISE FRIDAY MORNING.
&&
.PREV DISCUSSION...ISSUED 356 AM EDT THU APR 28 2011
SHORT TERM... TODAY
THE SMALL BUT INTENSE LOW PRESSURE SYSTEM MOVING JUST EAST OF
WINDSOR AT PRESS TIME WILL CONTINUE EAST AND AWAY FROM SE MICHIGAN
THIS MORNING, BUT NOT BEFORE PRESENTING TWO MAIN FORECAST
CHALLENGES. THE FIRST IS CONVECTION, WHICH HAS BEEN A BIT TOO WEAK
TO PRODUCE SEVERE WEATHER IN SUCH A STRONG DYNAMIC ENVIRONMENT, BUT
HAS BEEN AND WILL CONTINUE TO BE CAPABLE OF HEAVY RAINFALL THROUGH
THE MORNING HOURS. SHOWERS AND THUNDERSTORMS IN ADVANCE OF THE WAVE
WILL BE AUGMENTED BY A BROAD AREA OF SHOWERS ASSOCIATED WITH STRONG
TROWAL/DEFORMATION FORCING ON THE WESTERN FLANK OF THE SYSTEM. THIS
PATTERN OF RAIN WILL POSE AT LEAST AN URBAN AND SMALL STREAM
FLOODING HAZARD AND WILL BE USHERED INTO THE REGION WITH STRONG WIND
GUSTS ASSOCIATED WITH THE LOW PRESSURE SYSTEM. THE COMBINATION OF
WIND GUSTS NEAR 40 MPH AND HEAVY RAINFALL WILL BE HIGHLIGHTED IN THE
FORECAST UNTIL THE PATTERN EXITS THE REGION BY EARLY AFTERNOON.
CONDITIONS WILL THEN SETTLE DOWN AND DRY OUT HEADING INTO THE LATE
AFTERNOON AND EVENING.
LONG TERM...TONIGHT THROUGH WEDNESDAY
FINAL UPPER SHORTWAVE ASSOCIATED WITH THE LARGER-SCALE SYSTEM
RESPONSIBLE FOR ALL THE RECENT WET WEATHER WILL PIVOT FROM THE
WESTERN GREAT LAKES TO SOUTHERN LOWER MICHIGAN THIS EVENING. MODELS
NOW SHOW A BETTER SURFACE PRESSURE AND LOW/MID LEVEL THERMAL
RESPONSE WITH THIS FEATURE'S PASSAGE. IN ADDITION...GFS/EURO/NAM NOW
SHOW THE TROWAL WRAPPING FURTHER DOWN INTO MICHIGAN FROM BEHIND THE
SURFACE LOW AS IT LIFTS THROUGH QUEBEC...WITH GOOD ISENTROPIC ASCENT
AND MOISTURE CONTENT WITHIN THE TROWAL. THIS SHOULD FIRE OFF AT
LEAST A SCATTERED COVERAGE (MORE NUMEROUS TOWARDS THE SAGINAW
VALLEY) OF LIGHT RAIN SHOWERS INTO THE EARLY OVERNIGHT HOURS. THESE
WILL THEN SLOWLY TAPER OFF OVERNIGHT AS BOTH THE UPPER SHORTWAVE AND
TROWAL AXIS EXIT EAST. THINK SHOWERS WILL END BY 12Z FRIDAY
MORNING...LEAVING ALL BUT THE VERY EARLY PART OF FRIDAY DRY AS
SURFACE RIDGING BUILDS IN FROM THE WEST. DESPITE THE VERY SATURATED
GROUND...IT APPEARS WINDS WILL REMAIN HIGH ENOUGH TO PREVENT FOG (IN
ADDITION TO LINGERING CLOUD DECK).
UPPER RIDGE LOOKS TO HOLD OVER LOWER MICHIGAN FRIDAY NIGHT AND
THROUGH MUCH OF SATURDAY. AN APPROACHING LOW PRESSURE SYSTEM WILL
ALLOW FOR GOOD MIXING BY SATURDAY AFTERNOON...SENDING TEMPERATURES
UP INTO THE LOW/MID 60S WHERE THERE IS SOUTHEAST FLOW OFF THE GREAT
LAKES...AND TO NEAR 70 FURTHER INLAND.
LARGE UPPER LOW OVER THE PACIFIC NORTHWEST WILL SLIDE SLOWLY EAST
OVER THE NEXT FEW DAYS...WITH THE ENERGY SPLITTING OVER THE WEEKEND
INTO SEVERAL SMALLER PIECES. THIS WILL CARVE A TROUGH OVER THE
CENTRAL PART OF THE COUNTRY...WITH THE FIRST AND LARGEST CHUNK OF
ENERGY EJECTING OUT OF THE TROUGH AND RIDING UP INTO THE NORTHERN
GREAT LAKES. THE REST OF THE UPPER ENERGY LOOKS TO REMAIN EMBEDDED
WITHIN THE TROUGH AND SPAN FROM THE SOUTHERN GREAT LAKES DOWN
INTO THE PLAINS. ELONGATED FRONTAL BOUNDARY BY SATURDAY EVENING WILL
STRETCH FROM THE MAIN AREA OF SURFACE LOW PRESSURE OVER WESTERN
ONTARIO DOWN THROUGH THE CENTRAL PLAINS. MODELS CONTINUE TO DIFFER
WITH THE SPEED THE FRONT WILL HAVE AS IT TRACKS EAST SATURDAY NIGHT
(THIS HAS VARIED CONSIDERABLY THE PAST FEW DAYS)...LENDING SOME
UNCERTAINTY TO THE FORECAST. CHANCES FOR SHOWERS AND THUNDERSTORMS
CONTINUE TO LOOK BEST SATURDAY NIGHT THROUGH SUNDAY...JUST AHEAD OF
AND ALONG FRONTAL PASSAGE ACROSS SOUTHEAST MICHIGAN. EURO CONTINUES
TO RUN A LITTLE SLOWER THAN THE OTHER MODELS WITH THE FROPA...AND
HAVE CONTINUED TO CARRY POPS INTO SUNDAY NIGHT DESPITE THE EURO
BEING AN OUTLIER WITH THE AMPLITUDE OF BOTH THE UPPER TROUGH AND
UPSTREAM RIDGING.
DRY FORECAST REMAINS MONDAY THROUGH WEDNESDAY BUT WILL WATCH AMOUNT
OF INSTABILITY WITHIN THE UPPER COLD POOL AND LINGERING MOISTURE
SHOWN BY THE EURO MONDAY/MONDAY NIGHT TO SEE IF SOME LIGHT SHOWER
MENTION IS WARRANTED ON THE BACKSIDE OF THE UPPER TROUGH.
MARINE...
SMALL CRAFT ADVISORIES REMAIN IN EFFECT FOR THE STRONG WINDS ON THE
HEELS OF LOW PRESSURE MOVING THROUGH SOUTHERN ONTARIO DURING THE
MORNING. SHOWERS AND THUNDERSTORMS WILL ALSO PRESENT HEAVY RAINFALL
AND LOW VISIBILITY TO MARINERS UNTIL IMPROVEMENT TAKES PLACE DURING
THE AFTERNOON. WIND AND WAVE ACTION WILL THEN REMAIN MODEST THROUGH
FRIDAY AND SATURDAY AS COOLER TEMPERATURES SETTLE INTO THE REGION
WITH A HIGH PRESSURE SYSTEM.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...
SMALL CRAFT ADVISORY...NEARSHORE WATERS FROM HARBOR BEACH TO PORT
HURON...UNTIL 8 PM THURSDAY.
LAKE ST CLAIR...
SMALL CRAFT ADVISORY...UNTIL 8 PM THURSDAY.
MI WATERS OF LAKE ERIE...
SMALL CRAFT ADVISORY...UNTIL 8 PM THURSDAY.
&&
AVIATION.....BT
SHORT TERM...BT
LONG TERM....HLO
MARINE.......BT
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Apr 28, 4:33 AM EDT, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 433 AM EDT THU APR 28 2011 MIZ063-068>070-075-076-082-083-291000- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 433 AM EDT THU APR 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT AN URBAN AND SMALL STREAM FLOOD ADVISORY IS IN EFFECT UNTIL NOON TODAY. PLEASE SEE THE LATEST FLOOD ADVISORY STATEMENT FOR DETAILS. THERE IS A CHANCE OF THUNDERSTORMS TODAY...FROM THIS MORNING INTO THE EARLY AFTERNOON. THESE THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE AS THEY TRACK QUICKLY NORTHEAST AT 45 TO 50 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT AND SUNDAY AS A COLD FRONT PUSHES ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. MIZ047>049-053>055-060>062-291000- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- 433 AM EDT THU APR 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY...FROM THIS MORNING INTO THE EARLY AFTERNOON. THESE THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE AS THEY TRACK QUICKLY NORTHEAST AT 45 TO 50 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT AND SUNDAY AS A COLD FRONT PUSHES ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LCZ422-423-460-LEZ444-LHZ442-443-291000- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- HARBOR BEACH TO PORT SANILAC MI-PORT SANILAC TO PORT HURON MI- 433 AM EDT THU APR 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TODAY AND TONIGHT A GALE WARNING IS IN EFFECT TODAY FOR LAKE ST CLAIR AND THE MICHIGAN WATERS OF LAKE ERIE. PLEASE SEE THE LATEST MARINE FORECASTS OR MARINE WEATHER MESSAGE FOR DETAILS. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL THIS EVENING FOR THE NEARSHORE WATERS OF SOUTHERN LAKE HURON. PLEASE SEE THE LATEST MARINE FORECASTS OR MARINE WEATHER MESSAGE FOR DETAILS. THERE IS A CHANCE OF THUNDERSTORMS TODAY...FROM THIS MORNING INTO THE EARLY AFTERNOON. THESE THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE AS THEY TRACK QUICKLY NORTHEAST AT 45 KNOTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT AND SUNDAY AS A COLD FRONT PUSHES ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LHZ421-422-441-291000- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI- 433 AM EDT THU APR 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY...FROM THIS MORNING INTO THE EARLY AFTERNOON. THESE THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE AS THEY TRACK QUICKLY NORTHEAST AT 45 KNOTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT AND SUNDAY AS A COLD FRONT PUSHES ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LHZ362-363-462>464-291000- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 433 AM EDT THU APR 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY...FROM THIS MORNING INTO THE EARLY AFTERNOON. THESE THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE AS THEY TRACK QUICKLY NORTHEAST AT 45 KNOTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT AND SUNDAY AS A COLD FRONT PUSHES ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LHZ361-291000- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- 433 AM EDT THU APR 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT AND SUNDAY AS A COLD FRONT PUSHES ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. CB/HLO YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
In the hours before
Special weather statement, Apr 28, 4:58 AM EDT, 5 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 458 AM EDT THU APR 28 2011 MIZ075-076-082-083-281015- LENAWEE-MONROE-WASHTENAW-WAYNE- 458 AM EDT THU APR 28 2011 ...SIGNIFICANT WEATHER ADVISORY... AT 453 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG SHOWERS AND THUNDERSTORMS ALONG A LINE EXTENDING FROM 27 MILES WEST OF CHELSEA TO 11 MILES SOUTH OF TEMPERANCE...MOVING EAST AT 35 MPH. WINDS GREATER THAN 40 MPH...AND HEAVY DOWNPOURS...ARE LIKELY WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... TEMPERANCE AND PETERSBURG BY 510 AM EDT... IDA AND DUNDEE BY 520 AM EDT... LUNA PIER AND CHELSEA BY 525 AM EDT... SALINE AND MILAN BY 530 AM EDT... MONROE AND MAYBEE BY 535 AM EDT... GUSTY WINDS AND HEAVY RAIN WILL MAKE DRIVING DIFFICULT FOR MOTORISTS. WINDS MAY ALSO CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. BT
Local storm report, Apr 28, 5:58 AM EDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
558 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 AM NON-TSTM WND GST MONROE 41.92N 83.39W
04/28/2011 E60 MPH MONROE MI TRAINED SPOTTER
WIND GUSTS ESTIMATED AT 60 MPH. MINOR DAMAGE TO SHINGLES
AND SIDING. TRASH CANS BLOWN. LIMBS DOWN.
&&
OROWSpecial weather statement, Apr 28, 6:15 AM EDT, 4 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 615 AM EDT THU APR 28 2011 MIZ068>070-075-076-082-083-281215- LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- INCLUDING THE CITIES OF...HOWELL...PONTIAC...WARREN...ANN ARBOR... DETROIT...ADRIAN...MONROE 615 AM EDT THU APR 28 2011 ...COMBINATION OF GUSTY WINDS AND HEAVY RAIN THROUGH 7 AM... A PATTERN OF HEAVY RAIN WILL CONTINUE TO AFFECT THE AREA THROUGH 7 AM. THE HEAVY RAINFALL WAS USHERED INTO THE REGION BY A STRONG FRONT CAUSING WIND GUSTS AROUND NEAR 45 MPH. THE GUSTY WINDS WILL DIMINISH BY 7 AM...BUT RAIN WILL CONTINUE THROUGH ABOUT MID MORNING. THE COMBINATION OF HEAVY RAINFALL AND GUSTY WINDS WILL MAKE DRIVING DIFFICULT FOR MOTORISTS. SOME EXTRA CAUTION WILL BE NEEDED WHILE DRIVING THIS MORNING. BT
Local storm report, Apr 28, 7:23 AM EDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
723 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN CORUNNA 42.98N 84.12W
04/28/2011 M1.63 INCH SHIAWASSEE MI CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN ANN ARBOR 42.28N 83.73W
04/28/2011 M1.88 INCH WASHTENAW MI CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN 4 N BURTON 43.05N 83.62W
04/28/2011 M1.54 INCH GENESEE MI CO-OP OBSERVER
24 HOUR TOTAL WITH OVER 1 INCH IN 12 HOURS.
0700 AM HEAVY RAIN YALE 43.13N 82.80W
04/28/2011 M1.70 INCH ST. CLAIR MI CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN BLOOMFIELD HILLS 42.58N 83.25W
04/28/2011 M1.30 INCH OAKLAND MI TRAINED SPOTTER
24 HOUR TOTAL.
0700 AM HEAVY RAIN OWOSSO 43.00N 84.18W
04/28/2011 M2.34 INCH SHIAWASSEE MI CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN AUBURN 43.60N 84.08W
04/28/2011 M2.03 INCH BAY MI CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN CAPAC 43.01N 82.93W
04/28/2011 M1.89 INCH ST. CLAIR MI CO-OP OBSERVER
24 HOUR TOTAL.
&&
MOSTEIKOLocal storm report, Apr 28, 7:41 AM EDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
741 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HEAVY RAIN 4 WSW ANN ARBOR 42.25N 83.80W
04/28/2011 M3.00 INCH WASHTENAW MI COCORAHS NETWORK
24 HOUR TOTAL.
0730 AM HEAVY RAIN 4 SW SAGINAW 43.38N 84.01W
04/28/2011 M1.32 INCH SAGINAW MI CO-OP OBSERVER
24 HOUR TOTAL.
0730 AM HEAVY RAIN BAD AXE 43.80N 83.00W
04/28/2011 M1.35 INCH HURON MI TRAINED SPOTTER
24 HOUR TOTAL.
0730 AM HEAVY RAIN FARMINGTON 42.46N 83.38W
04/28/2011 M1.43 INCH OAKLAND MI CO-OP OBSERVER
24 HOUR TOTAL.
0730 AM HEAVY RAIN CHESANING 43.18N 84.12W
04/28/2011 M2.51 INCH SAGINAW MI CO-OP OBSERVER
24 HOUR TOTAL.
&&
MOSTEIKOLocal storm report, Apr 28, 7:50 AM EDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
750 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM MARINE TSTM WIND 4 SSE ERIE 41.74N 83.46W
04/28/2011 M45.00 MPH MONROE MI BUOY
39 KNOTS AT BUOY THR01
&&
MOSTEIKOThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 9:56 PM EDT | Small Craft Advisory | DTX | 22 hr | |
| Apr 28, 4:16 AM EDT | Areal Flood Advisory | DTX | Lenawee, Livingston, Macomb, Monroe, Oakland, Saint Clair and 2 more | 6 hr |
| Apr 28, 4:52 AM EDT | Special Marine Warning | DTX | 83 min | |
| Apr 28, 5:19 AM EDT | Areal Flood Advisory | DTX | Bay, Genesee, Midland, Saginaw, Shiawassee | 7 hr |
| Apr 28, 5:38 AM EDT | Special Marine Warning | DTX | 82 min | |
| Apr 28, 8:52 AM EDT | Gale Warning | DTX | 7 hr | |
| Apr 28, 9:57 AM EDT | River Flood Warning | DTX | Saginaw, Shiawassee | 24 hr |
| Apr 28, 9:57 AM EDT | River Flood Warning | DTX | Saginaw | 42 hr |
| Apr 28, 10:58 AM EDT | River Flood Warning | DTX | Genesee | 21 hr |
| Apr 28, 10:58 AM EDT | River Flood Warning | DTX | Saginaw | 65 hr |
| Apr 28, 3:59 PM EDT | Gale Warning | DTX | 4 hr | |
| Apr 28, 5:34 PM EDT | River Flood Warning | DTX | Lenawee, Monroe | 57 hr |
Nearby
River Flood Warnings in Michigan, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.